My 2ww anyone expirence this before?


#1

So I have been taking 1000mg metformin symptom free for two months all of a sudden I’m getting these period like cramps (the kind that kinda warn you that something is going on down there) I rush to the bathroom and NOTHING… is the met trying to bring on my period?? AF isnt due for a few more days and I’m toward the end of my 2ww anyone expirence this before??? any feedback is greatly appreciated.


#2

Hello! I have had some of the same symptoms as you! I have been ovulating every month, usually I only feel a twinge on one side of my lower and with almost zero PMS before AF shows her ugly head. I get some breakouts and sore boobs a couple of days before, but that’s it. This month though, I did have extremely sore nipples (just nips) a couple days after ovulation. I read somewhere that this could be due to implantation perhaps. Now, I am day 31, with some light cramps like AF is due but for more than a week (I have called them “stirrings” because they are different than typical AF cramps like you described). My boobs are heavy but not sore at all. I am tired and pee frequently. I do have some lower back pain and left sided back of neck area soreness. Even my elbow joints feel ache, which I read somewhere could be a sign too. No nausea though. I am not sure what to think. I stopped doing my vag readings because it was stressing me out, all the anticipation. Could I really make myself feel all these things because I really want to be pregnant now? Yet am afraid to test all together.


#3

Hi there. Unfortunately, symptoms are not a reliable indicator of success after ET. Not only they vary from woman to woman. but also from pregnancy to pregnancy. In other words, perhaps the fact that this time around you might be noticing different symptoms is a positive sign. Let’s wait and see what happens this time around. GL to you, ladies.